# SDR MASA200400710

- Difficulty date: December 20, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,339 hours, 9,496 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990137
- Part serial: 2615
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 9,368 hours, 8,735 cycles
- Component: Thrust Reverser, Emb
- Component part number: 14577751613
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2624 CAE TO DCA.  ABORTED TAKEOFF DUE TO E2 REVERSER DISAGREE MESSAGE.  MAINTENANCE COMPLIED WITH MEL PROCEDURES.  MAINTENANCE R2 THE STOW/TRANSIT SWITCH, OPS CHECKED GOOD.
